# SDR XGN2007F00022

- Difficulty date: July 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 4124013
- Condition: Cracked
- Location: Nr 1
- Part time: 611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REV 3, E SERIES CYLINDER ASSY 611.9 SINCE NEW CRACKED O TOP OF CYLINDER BEHIND FUEL INJECTOR BETWEEN THE FIRST AND THIRD FIN.  COMPRESSION CHECK WITH SOAPY WATER REVEALED CRACK.  CAN NOT BE SEEN WITH THE NAKED EYE.  (K)
